IDEAS home Printed from https://ideas.repec.org/a/hin/jnlamp/174156.html
   My bibliography  Save this article

On the Nonlinear Fractional Differential Equations with Caputo Sequential Fractional Derivative

Author

Listed:
  • Hailong Ye
  • Rui Huang

Abstract

The purpose of this paper is to investigate the existence of solutions to the following initial value problem for nonlinear fractional differential equation involving Caputo sequential fractional derivative , , , , where , are Caputo fractional derivatives, , , , and . Local existence of solutions is established by employing Schauder fixed point theorem. Then a growth condition imposed to guarantees not only the global existence of solutions on the interval , but also the fact that the intervals of existence of solutions with any fixed initial value can be extended to . Three illustrative examples are also presented. Existence results for initial value problems of ordinary differential equations with -Laplacian on the half-axis follow as a special case of our results.

Suggested Citation

  • Hailong Ye & Rui Huang, 2015. "On the Nonlinear Fractional Differential Equations with Caputo Sequential Fractional Derivative," Advances in Mathematical Physics, Hindawi, vol. 2015, pages 1-9, November.
  • Handle: RePEc:hin:jnlamp:174156
    DOI: 10.1155/2015/174156
    as

    Download full text from publisher

    File URL: http://downloads.hindawi.com/journals/AMP/2015/174156.pdf
    Download Restriction: no

    File URL: http://downloads.hindawi.com/journals/AMP/2015/174156.xml
    Download Restriction: no

    File URL: https://libkey.io/10.1155/2015/174156?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:hin:jnlamp:174156. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Mohamed Abdelhakeem (email available below). General contact details of provider: https://www.hindawi.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.